Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 840405, 6 pages
http://dx.doi.org/10.1155/2014/840405
Research Article

Invariant Solutions and Conservation Laws of the (2 + 1)-Dimensional Boussinesq Equation

1College of Science, China University of Mining and Technology, Xuzhou 221116, China
2Shandong Provincial Academy of Education Recruitment and Examination, Jinan 250011, China

Received 8 June 2014; Accepted 17 July 2014; Published 7 August 2014

Academic Editor: Huanhe Dong

Copyright © 2014 Wenjuan Rui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Invariant solutions and conservation laws of the (2 + 1)-dimensional Boussinesq equation are studied. The Lie symmetry approach is used to obtain the invariant solutions. Conservation laws for the underlying equation are derived by utilizing the new conservation theorem and the partial Lagrange approach.